Talk

Advanced search

Migraines!!

(9 Posts)
3babyxx Tue 15-Oct-19 10:03:45

Dunno if anybody can help.. Iv suffered with migraines for a few years . But since the coil they have got so severe it's making me throw up and go hot and cold with it .. does anyone know anything I can do to prevent them? They are worse then child birth 😭

OP’s posts: |
3babyxx Tue 15-Oct-19 17:53:56

Bump

OP’s posts: |
RosemarySquash Wed 16-Oct-19 01:17:50

Hormonal coil? Switch to non hormonal. I am a migraine sufferer and GP wouldn't allow me to take the pill.

3babyxx Wed 16-Oct-19 05:18:59

My periods before were so bad always have been my periods have been worse then my child birth before .. a lot of people said the the non hormonal coil makes you cramp and bleed heavy other wise I would've went for that one x

OP’s posts: |
MissRabbitNeedsAHoliday Wed 16-Oct-19 07:17:55

Oh no my gp has just referred me for a coil because all other contraception was making me bleed heavy or make my migraines worse, this does not fill me with hope sad

You need to go back to your GP. Do you take any medication for your migraines?

RosemarySquash Wed 16-Oct-19 09:10:26

I have had the non hormonal coil for years. My periods are the same as before, possibly better. Be prepared to rest after you have it put in - for me it felt like a period and I nearly demanded they take it out! It was absolutely fine after a few days.

I was actually unluckily diagnosed later with a (very rare) women's lung condition that is thought to be related to oestrogen, for which they advise not to have hormonal contraception.

Do talk to your doctor about the migraines and your contraception as it is a sign that shouldn't be ignored.

3babyxx Wed 16-Oct-19 14:18:42

Yeah I defiantly will .. I'm not 100 percent it's the coil but I'm assuming it's making them worse . . I just want it out anyway because even my moods are bad ..coil may be good for some people !! May look into the non hormonal .. I don't take medication I just try sleep them off if I can but I have 3 Young children and no help so it ain't nice looking after them with a bad head and throwing up . Defo going doctors though
Thank you! X

OP’s posts: |
MissRabbitNeedsAHoliday Wed 16-Oct-19 15:51:51

Try asking for Pitziofen (not sure of the total correct spelling at the moment)
I take one every night to prevent migraines and they really have helped me. It's so hard to cope with a migraine when you have children to run after so I totally sympathise sad hope you manage to get it sorted out soon!

3babyxx Wed 16-Oct-19 18:18:20

Are they any side effects on them?
I will ask my doctors ! .. and I know it's horrible whilst I'm throwing up and there just watching me .. my kids are extra loud too!!
But thank you ! Will defo ask xx

OP’s posts: |

Join the discussion

Registering is free, quick, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.

Get started »